MathSciNet Relay Station
MathSciNet bibliographic data
MR932979 54F25 (04A15)
Steprāns, J.; Zhou, H. X. Some results on CDH spaces. I. Special issue on set-theoretic topology. Topology Appl. 28 (1988), no. 2, 147–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement